# SDR DALA14014780931

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 66,679 hours, 50,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT SEATS 2CD AND 4CD IN THE CABIN WAS INOPERATIVE . MAINTENANCE CORRECTED A LOOSE CONNECTION AT 2CD AND REPAIRED THE CONNECTOR AT 4CD, AND THE SYSTEM RETURNED TO NORMAL OPERATION.
